Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Real minimal hypersurfaces in a complex projective space


Author: Masahiro Kon
Journal: Proc. Amer. Math. Soc. 79 (1980), 285-288
MSC: Primary 53C40; Secondary 53C25
DOI: https://doi.org/10.1090/S0002-9939-1980-0565355-3
MathSciNet review: 565355
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of the geodesic minimal hypersphere in a complex projective space is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40, 53C25

Retrieve articles in all journals with MSC: 53C40, 53C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0565355-3
Keywords: Real hypersurfaces, geodesic minimal hypersphere, sectional curvature
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society